On automorphic functions and the reciprocity law in a number field
Matematika, Tome 14 (1970) no. 6, pp. 3-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_6_a0,
author = {T. Kubota},
title = {On automorphic functions and the reciprocity law in a number field},
journal = {Matematika},
pages = {3--37},
year = {1970},
volume = {14},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_6_a0/}
}
T. Kubota. On automorphic functions and the reciprocity law in a number field. Matematika, Tome 14 (1970) no. 6, pp. 3-37. http://geodesic.mathdoc.fr/item/MAT_1970_14_6_a0/